# SDR SWAA2019050332252

- Difficulty date: April 24, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE ATTACH ANGLE CORRODED BETWEEN BS. 310 TO BS. 318, RBL 58.  R&R ANGLE IAW SRM AND DWG.
